# SDR SWAA2012121210506

- Difficulty date: December 5, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N174AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- Aircraft time: 27,557 hours, 12,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1010714
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER L1 FELL OFF.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY PER AMM, OPS CHECKED GOOD.
